MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR; TMS

NEURONETICS, INC. NEUROSTAR; TMS
Model Number NEUROSTAR 3.8
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Emotional Changes (1831)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Neuronetics received a medwatch (mw5169286) from fda in which a patient alleges he experienced a hypomanic episode after his 20th tms session at which time his treatment was stopped.
 
Additional Manufacturer Narrative
The patient provided his contact information in the medwatch report and therefore neuronetics was able to obtain additional information including the practice where he was treated.The practice confirmed that they were concerned the patient was experiencing symptoms of hypomania which could reflect a bipolar variant.Bipolar disorder is currently not a cleared indication for use and hypomania is a rare but serious potential side effect from tms treatment in patients with such disorders.

Brand Name
NEUROSTAR
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
6109814027
MDR Report Key22088384
Report Number3004824012-2025-00026
Device Sequence Number18109598
Product Code OBP
UDI-Device Identifier00850005944621
UDI-Public00850005944621
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K233621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR 3.8
Device Catalogue Number81-05315-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale